# SDR AALA200802535

- Difficulty date: September 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 55,941 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Delaminated
- Location: Bs 895 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL FITTINGS AT STRINGER 17 STATION 895 LT SIDE DELAMINATED WITH FUEL LEAKING BELOW FITTINGS.  REPLACED BOTH FITTINGS AT KEELBEAM STATION 895 LT SIDE IN ACCORDANCE WITH SRM DRAWING 5930569.
